# SDR DALA2024021301993

- Difficulty date: February 10, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 62,016 hours, 29,609 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Row 32 Abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: OXY MASKS ROW 32ABC FELL OUT. C/A: C/W MEL 35-21-01A. PROCEDURES. SEATS 32A,32B,32C WERE NOT TAKEN OUT OF SERVICE. SEATS HAVE NOW BEEN BLOCKED OFF. RESECURED PANEL ON 02 BOX, COULD NOT DUPLICATE FAULT. MEL AND PLACARD REMOVED. "M" PROC REVERSED. OK FOR SERVICE.
